# SDR P5CA2017072700241

- Difficulty date: July 26, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 11,084 hours, 2,708 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE POWER,  LEFT ENGINE FAN VIBRATION REACHED UPPER LIMIT OF INDICATOR READING 4.6 , AT CRUISE IT STABILIZES AT APPROX. 2.0.  ENG VIB MONITOR BITE CARRY OUT , NOTED FAN IND AT 4.6 AND N1 AT 106.5.  . ENG FRONT AND REAR INSPECTION ALL OK IAW AMM 71-00-00/201,  ENGINE STABLE AT VIBRATION UNDER 2.5, WITHIN LIMITS.
